RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2009, Volume 200, Number 8, Pages 111–146 (Mi msb3946)  

This article is cited in 1 scientific paper (total in 1 paper)

On Fano threefolds with canonical Gorenstein singularities

I. V. Karzhemanov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We classify three-dimensional Fano varieties with canonical Gorenstein singularities whose degree is greater than 64.
Bibliography: 32 titles.

Keywords: Fano variety, anticanonical degree, canonical singularities.

DOI: https://doi.org/10.4213/sm3946

Full text: PDF file (752 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2009, 200:8, 1215–1246

Bibliographic databases:

UDC: 512.776
MSC: 14J45, 14J30, 14J17
Received: 13.09.2007 and 15.01.2009

Citation: I. V. Karzhemanov, “On Fano threefolds with canonical Gorenstein singularities”, Mat. Sb., 200:8 (2009), 111–146; Sb. Math., 200:8 (2009), 1215–1246

Citation in format AMSBIB
\Bibitem{Kar09}
\by I.~V.~Karzhemanov
\paper On Fano threefolds with canonical Gorenstein singularities
\jour Mat. Sb.
\yr 2009
\vol 200
\issue 8
\pages 111--146
\mathnet{http://mi.mathnet.ru/msb3946}
\crossref{https://doi.org/10.4213/sm3946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2573014}
\zmath{https://zbmath.org/?q=an:1185.14036}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009SbMat.200.1215K}
\elib{http://elibrary.ru/item.asp?id=19066150}
\transl
\jour Sb. Math.
\yr 2009
\vol 200
\issue 8
\pages 1215--1246
\crossref{https://doi.org/10.1070/SM2009v200n08ABEH004035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271676400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-72849146887}


Linking options:
  • http://mi.mathnet.ru/eng/msb3946
  • https://doi.org/10.4213/sm3946
  • http://mi.mathnet.ru/eng/msb/v200/i8/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karzhemanov I., “on Polarized K3 Surfaces of Genus 33”, Can. Math. Bul.-Bul. Can. Math., 60:3 (2017), 546–560  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:365
    Full text:90
    References:30
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019